# SDR 06FDEA2705

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Part number: NRB6731502
- Condition: Detected
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SLAT NR 5 INNER SURFACE FOUND 2EA EXISTING REPAIR BETWEEN SLAT TRACK NR 10 & 11 AND 11 & 12.
